Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Toddler frequently has breathing difficulty, wheezing, on flovent. What could be causing this?

My son is 18 months old.Hes been hospitalized twice for having difficulty breathing and weezing.Hes currenty on flovent everday and has an albuteral inhaler .I was wondering what could be some illiness that caude this.His doctor thinks its asthma but there not sure.When hes put in the hospital he breathing treatments often and steroids too.Its scary and i dobt belive its just asthma that causing his problems because its gets to severe.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
Hi, unfortunately the symptoms which you describe suggest asthma.
Floventn is also steroid for prevention of attacks and albuterol is for treatment of narrow bronchi(breathing passage in the lungs).
These attacks are very troublesome for the child and family but ususally respond to treatment including steroids.
If there is no family history of asthma, the child may get over from them as he grows.
Dr Uma
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor